# SDR AALA202009219016

- Difficulty date: September 4, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 61,963 hours, 24,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000200
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA OF FLOOR BEAM MEASURING 0.275 X 0.255 X 0.073 INCH AT FR 64 TO FR 66 AND Y765.  REPLACED FLOOR BEAM Y765 AT AFT GALLEY AREA, REF SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG D53472815.
